# SDR ASAA2023051243214

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 55,693 hours, 16,439 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 169188
- Condition: Failed
- Location: Vertical Stab
- Part time: 42,748 hours, 12,787 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 HF WILL NOT TRANSMIT, RECEPTION IS OKAY. GROUNDED - YES. REPLACED HF 2 ANTENNA COUPLING REF B737-800 AMM 23-11-61.
